Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




175 Publications

2018 | Journal Article | IST-REx-ID: 6355 | OA
A. Akopyan and S. Avvakumov, “Any cyclic quadrilateral can be inscribed in any closed convex smooth curve,” Forum of Mathematics, Sigma, vol. 6, 2018.
View | Files available | DOI | arXiv
 
2018 | Preprint | IST-REx-ID: 75 | OA
A. Akopyan, S. Avvakumov, and R. Karasev, “Convex fair partitions into arbitrary number of pieces.” arXiv, 2018.
View | Files available | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 481 | OA
T. Biedl, S. Huber, and P. Palfrader, “Planar matchings for weighted straight skeletons,” International Journal of Computational Geometry and Applications, vol. 26, no. 3–4, pp. 211–229, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 521 | OA
K. Austin and Z. Virk, “Higson compactification and dimension raising,” Topology and its Applications, vol. 215, pp. 45–57, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 568 | OA
P. Franek and M. Krcál, “Persistence of zero sets,” Homology, Homotopy and Applications, vol. 19, no. 2, pp. 313–342, 2017.
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

type<>research_data

Search

Filter Publications